# SDR COOSDR040012

- Difficulty date: August 17, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- Engine: Pwa JT8D15
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing Sec
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING CENTER SECTION FROM STA 740 TO STA 745 BETWEEN LBL 67.000 INCHES AND LBL 61.000 INCHES, UPPER SKIN PANEL WITH CORROSION ON OUTER SURFACE.
